Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Women and HIVWomen and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Irregular menstruation
Aug 7, 2004

I started taking HIV drugs in 2002 but had had a regular menstruation cycle. However, starting from May, i had my period after 50 days. after the last period, i have stayed for today is 60th day, nothing is coming, what can be the problem?

Response from Dr. Lee

Not an easy answer. Please check with your HIV doc and see about a gyn exam and evaluation to figure this out.

Be well.


Previous
im very depressed need help
Next
How can I test neg when I was pos

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement